MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DISC CONDYLE KIT W/ HEXALOBULA

ENCORE MEDICAL L.P. DJO SURGICAL; DISC CONDYLE KIT W/ HEXALOBULA
Catalog Number 540-00-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported, "total elbow poly exchange." the previous surgery and the surgery detailed in this event occurred 1 year, 6 months, 14 days apart.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was revision surgery for total elbow poly exchange.No information regarding the patient's pre-existing conditions or any activities the patient was involved in that may have contributed to the event was submitted to the complaint.There are multiple factors that may contribute to an event beyond djo surgical's control.
 
Event or Problem Description
Revision surgery - total elbow poly exchange, unknown reason.
 
Additional Manufacturer Narrative
This supplemental report has been created to updated h10 and h11 complaint has been evaluated and is similar to report number 1644408-2019-00412 ; 114800, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
DISC CONDYLE KIT W/ HEXALOBULA
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24310262
Report Number1644408-2026-00219
Device Sequence Number17538849
Product Code JDC
UDI-Device Identifier00190446137610
UDI-Public00190446137610
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051975
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number540-00-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale